Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have cough. Taking pulmocef, dilo BM. Developed shiver, increased heart beat so stopped. Given vertin, no relief

hello sir,
I am suffering from cough since one month. My dr. advised me many tablets and from last few days he advised me pulmocef 250mg and Dilo BM syrup.
After taking that tablet and syrup my heart beat raised and my body started shivering then he told me to stop taking that syrup. From last 2 - 3 days I was having spining sensation in my head so he recommended me Vertin 8mg tablets.
Is this the right medicine for my problem?
And still my cough has not stopped.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the visit to healthcare. Pulmocef and Dilo BM , in some patients the bronchodilators produces tremor ( shivering) in the body , this is the side effect of these medicines. The doc has prescribed the medicine yo cure you but side effects are more important , so try another medicine at the advice of your Physician. Montair plus ( Monteluekast + bambuterol) is one drug , but you should not take it yourself. First consult the doc and use it. Now a days many harmless cough syrup are available in market so try some one else. GOOD LUCK .
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor